On the improved regularity criterion of the solutions to the Navier-Stokes equations
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 339-345
Published online January 31, 2020
Sadek Gala
Ecole Normale Superieure of Mostaganem
Abstract : This note deals with the question of the regularity of (Leray) weak solutions of the Navier-Stokes equations in terms of the pressure. This criterion improves on the existing results.
Keywords : Navier-Stokes equations, regularity criterion, weak solutions, Besov spaces
MSC numbers : 35B45, 35B65, 76D05
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd